# SDR AALA201808289005

- Difficulty date: August 26, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 9,059 hours, 3,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11ABC SEAT MOUNTED EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-18.
